CaltechAUTHORS
  A Caltech Library Service

Weak perturbations of the p-Laplacian

Ekholm, Tomas and Frank, Rupert L. and Kovařík, Hynek (2015) Weak perturbations of the p-Laplacian. Calculus of Variations and Partial Differential Equations, 53 (3-4). pp. 781-801. ISSN 0944-2669. https://resolver.caltech.edu/CaltechAUTHORS:20150604-085020731

[img] PDF - Submitted Version
See Usage Policy.

260Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20150604-085020731

Abstract

We consider the p-Laplacian in R^d perturbed by a weakly coupled potential. We calculate the asymptotic expansions of the lowest eigenvalue of such an operator in the weak coupling limit separately for p>d and p=d and discuss the connection with Sobolev interpolation inequalities.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00526-014-0767-0 DOIArticle
http://link.springer.com/article/10.1007%2Fs00526-014-0767-0PublisherArticle
http://arxiv.org/abs/1312.5191arXivDiscussion Paper
http://rdcu.be/rF5ePublisherFree ReadCube access
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2014 Springer-Verlag Berlin Heidelberg. Received: 18 December 2013; Accepted: 20 July 2014; Published online: 2 September 2014. Financial support through Swedish research council grant FS-2009-493 (T. E.), US National Science Foundation grant PHY-1347399 (R. F.) and grant MIUR-PRIN08 grant for the project “Trasporto ottimo dimassa, disuguaglianze geometriche e funzionali e applicazioni” (H. K.) is acknowledged.
Funders:
Funding AgencyGrant Number
Swedish Research CouncilFS-2009-493
NSFPHY-1347399
Ministero dell'Istruzione, dell'Università e della Ricerca (MIUR)PRIN08
Subject Keywords:p-Laplacian; Weak coupling; Sobolev inequalities
Issue or Number:3-4
Classification Code:Mathematics Subject Classification: 49R05; 35P30
Record Number:CaltechAUTHORS:20150604-085020731
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20150604-085020731
Official Citation:Ekholm, T., Frank, R.L. & Kovařík, H. Calc. Var. (2015) 53: 781. doi:10.1007/s00526-014-0767-0
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58000
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Jun 2015 16:04
Last Modified:09 Mar 2020 13:18

Repository Staff Only: item control page